×

Canonical characteristic sets of characterizable differential ideals. (English. Russian original) Zbl 1212.13018

Mosc. Univ. Math. Bull. 63, No. 2, 79-81 (2008); translation from Vestn. Mosk. Univ., Ser. I 2008, No. 2, 49-51 (2008).
This paper deals with canonical characteristic sets of radical differential ideals. For the ordinary case an estimate of the orders of elements in a canonical characteristic set is proved. Also, it is shown how equality of the characterizable differential ideals can be examined without the application of canonical characteristic sets.

MSC:

13N15 Derivations and commutative rings
PDF BibTeX XML Cite
Full Text: DOI